# SDR CALA2025042404192

- Difficulty date: April 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 34,759 hours, 12,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Incorrect Stow
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

1R DOOR GIRT BAR INCORRECTLY STOWED POTENTIALLY ARMED DOOR.  MX FOUND DOOR SLIDE NOT ARMED, CYCLED DOOR CLOSED, OK TO CONTINUE.
